American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[2] Athanasios K. Katsaras. Integral Representations of Continuous Linear Maps On $p$-adic Spaces of Continuous Functions. Contemporary Mathematics 596 (2013) 103-121.
Book volume table of contents   
View Article: PDF

[3] J. M. Calabuig, J. Rodríguez and E. A. Sánchez-Pérez. Interpolation subspaces of ${L^1}$ of a vector measure and norm inequalities for the integration operator. Contemporary Mathematics 561 (2012) 155-163.
Book volume table of contents   
View Article: PDF

[4] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[5] José Rodríguez. Pointwise limits of Birkhoff integrable functions. Proc. Amer. Math. Soc. 137 (2009) 235-245. MR 2439446.
Abstract, references, and article information   
View Article: PDF

[6] R. Anantharaman. Trigonometric and Rademacher measures of nowhere finite variation. Proc. Amer. Math. Soc. 136 (2008) 3195-3204. MR 2407084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. N. Shamarov. A functional integral with respect to a countably additive measure representing a solution of the Dirac equation. Trans. Moscow Math. Soc. 66 (2005) 243-255. MR 2193434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José Rodríguez. On the existence of Pettis integrable functions which are not Birkhoff integrable. Proc. Amer. Math. Soc. 133 (2005) 1157-1163. MR 2117218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. A. Sánchez Pérez. Vector measure duality and tensor product representations of $L_p$-spaces of vector measures. Proc. Amer. Math. Soc. 132 (2004) 3319-3326. MR 2073308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Picón and C. Piñeiro. Vector measure Banach spaces containing a complemented copy of $c_{0}$. Proc. Amer. Math. Soc. 132 (2004) 2893-2898. MR 2063108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans G. Kellerer. Continuous transformation of Baire measures into Lebesgue measure. Proc. Amer. Math. Soc. 130 (2002) 2305-2309. MR 1896412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lakhdar Meziani. Integral representation for a class of vector valued operators. Proc. Amer. Math. Soc. 130 (2002) 2067-2077. MR 1896043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. V. Panchapagesan. A simple proof of the Grothendieck theorem on the Dieudonné property of $C_0(T)$. Proc. Amer. Math. Soc. 129 (2001) 823-831. MR 1707021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Wulbert. Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000) 2431-2438. MR 1662234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Ülger. Arens regularity of weakly sequentially complete Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3221-3227. MR 1605953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. V. Panchapagesan. Characterizations of weakly compact operators on $C_o(T)$. Trans. Amer. Math. Soc. 350 (1998) 4849-4867. MR 1615942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Begoña Marchena and Cándido Piñeiro. A note on sequences lying in the range of a vector measure valued in the bidual. Proc. Amer. Math. Soc. 126 (1998) 3013-3017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Raphaël Cerf and Carlo Mariconda. Chebyshev measures. Proc. Amer. Math. Soc. 125 (1997) 3321-3329. MR 1422852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. J. Ricker. Existence of Bade functionals for complete Boolean algebras of projections in Fréchet spaces. Proc. Amer. Math. Soc. 125 (1997) 2401-2407. MR 1415365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Cándido Piñeiro. On $p$-summable sequences in the range of a vector measure. Proc. Amer. Math. Soc. 125 (1997) 2073-2082. MR 1377003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Juan Carlos García-Vázquez. Tensor products of vector measures and sequences in the range of a vector measure. Proc. Amer. Math. Soc. 124 (1996) 3459-3467. MR 1346973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ron C. Blei. Projectively bounded Fréchet measures. Trans. Amer. Math. Soc. 348 (1996) 4409-4432. MR 1355069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. Piñeiro. Banach spaces in which every $p$-weakly summable sequence lies in the range of a vector measure. Proc. Amer. Math. Soc. 124 (1996) 2013-2020. MR 1307557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gunnar F. Stefánsson. The $\mu$-PIP and integrability of a single function. Proc. Amer. Math. Soc. 124 (1996) 539-542. MR 1301529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gunnar F. Stefánsson. Universal Pettis integrability property . Proc. Amer. Math. Soc. 123 (1995) 1431-1435. MR 1277135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Cándido Piñeiro. Sequences in the range of a vector measure with bounded variation . Proc. Amer. Math. Soc. 123 (1995) 3329-3334. MR 1291790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>